Translator Disclaimer
June 2020 Minimizing cones associated with isoparametric foliations
Zizhou Tang, Yongsheng Zhang
Author Affiliations +
J. Differential Geom. 115(2): 367-393 (June 2020). DOI: 10.4310/jdg/1589853628

Abstract

Associated with isoparametric foliations of unit spheres, there are two classes of minimal surfaces − minimal isoparametric hypersurfaces and focal submanifolds. By virtue of their rich structures, we find new series of minimizing cones. They are cones over focal submanifolds and cones over suitable products among these two classes. Except in low dimensions, all such cones are shown minimizing.

Citation

Download Citation

Zizhou Tang. Yongsheng Zhang. "Minimizing cones associated with isoparametric foliations." J. Differential Geom. 115 (2) 367 - 393, June 2020. https://doi.org/10.4310/jdg/1589853628

Information

Received: 20 March 2017; Published: June 2020
First available in Project Euclid: 19 May 2020

zbMATH: 07210963
MathSciNet: MR4100706
Digital Object Identifier: 10.4310/jdg/1589853628

Subjects:
Primary: 49Q15, 53C38, 53C40

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.115 • No. 2 • June 2020
Back to Top